Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hassen

Burning feeling?

Recommended Posts

Hello. I've been using the Regimen for about a week now, and it has cleared my acne quite nicely.(although I did not even have a "mild" or "serious" case of acne to begin with, it is still nice to have clear skin) It seems whenever I apply either the BP or the Moisturizer(using Neutrogena Moisturizer SPF 15), it feels as if my skin is burning. I wait about 10 to 15 minutes after applying the BP to apply the Moisturizer. The burning feeling usually goes away 20 - 25 minutes after I apply and it is then fine feeling, with a little bit of warm feeling.

Also, when I do not put the moisturizer on, my skin is very flakey and looks quite dry.

Would you suggest I back down on the BP for a few days and let my skin recover?

Thanks.

Link to comment
Share on other sites

I had the same problem you had the first week, but the burning I had would not go away all day, so I switch to only doing BP in the evenings for a week and moisturized like crazy until things felt better. Now I'm back up to twice a day, but I use a lot less BP then I did the first week. If you can stand the burning then stick with it, but if it's get too bad then use less bp or only use it at night for a while. Moisturizing is an essential part of the regimen. If you're dry - moisturize.

Link to comment
Share on other sites

i am using the same products and i get a very slight burning after i apply moisturizer (but not really the BP). anyhow, its not bad at all..ive had much much worse. and my skin feels a lot more smoother than it did with proactiv anyhow. no more flaky dryness, my skin is actually moisturized w\o being very oily at all... all day! laugh.gif

Link to comment
Share on other sites

Yes, some people with more sensitive skin takes longer to overcome buring/redness/dryness.

I have been on the Regimen for 6 months and I still get that buring sensation and redness.

Don't blame your moisturizer though, some people think it was that and bought new ones!!! everyone goes through it, you'll overcome it soon enough. smile.gif

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×